injection and pill ...
 
Notifications
Clear all

injection and pill ?

2 Posts
2 Users
0 Reactions
1,304 Views
(@sunshine7)
Posts: 1
New Member
Topic starter
 

Hey, I have been on the contraceptive injection for over 9 months now.. and towards the end of each 3 month blocks I have light bleeding for the last week or so, this is usually no problem
However, I shall be at a festival during this time and dont want bleeding.
Is it possible to take the pill at the same time for the last say 3 weeks of my injection?
To stop any bleeding?
Any help would really be appreciated, thankyou 🙂 x


 
Posted : 07/07/2010 3:32 pm
 kvdp
(@kvdp)
Posts: 1033
Noble Member
 

As these are prescribed, do not take this action without the advice of the prescribing doctor. I imagine the answer will be no, but I can't be certain.

However, from a point of view of natural healing, the less we tamper with our hormones the better, for all kinds of reasons.


 
Posted : 07/07/2010 5:14 pm
Share: